# SDR 2007FA0000687

- Difficulty date: July 24, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Aircraft: N14746
- Make and model: Blanca 1731A
- Aircraft serial: 7532156
- Engine: Lyc IO540K1E5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Powerpack
- Part number: 105932B
- Part serial: AH5293
- Condition: Burned Out
- Location: Mlg
- Part time: 18 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THIS COMPONENT WAS INSTALLED FRESHLY OVERHAULED ON APRIL 6, 2006 AND HAS A TOTAL IN USE TIME OF 18.0 HOURS.  AFTER TAKEOFF THE PILOT NOTICED THE LANDING GEAR WOULD NOT RETRACT.  TROUBLESHOOTING OF THE LANDING GEAR SYSTEM FINDS THE HYDRAULIC POWER PACK MOTOR WINDINGS ARE OPEN, MOTOR WILL NOT RUN.  UNIT WAS OVERHAULED UNDER WO NR AH-16326.  (K)
